Join the 'Blood Pressure' group to help and get support from people like you.
Blood Pressure Questions
We found 1191 questions associated with the 'Blood Pressure' topic.
Posted 28 May 2013 by • 29 answers
I started lisinopril about a month ago for high blood pressure, and have developed a dry cough I can hardly sleep at night and I'm driving my co-workers crazy coughing all day its usually worse in the morning. I take the medication at night.
Posted 30 Jan 2014 by • 30 answers
... pressure until I started having anxiety and panic attacks
Posted 25 Aug 2011 by • 9 answers
I take amlodipine 10 mg tab camb,1 tablet a day.I have severe swelling in my feet ankles & going up my calves,the dr. said that the amlodipine could be causing this & i should stop taking it & monitor my blood pressure.Does this sound right?
Posted 15 Apr 2012 by • 1 answer
I am taking 25mg of metoprolol and 10 mg amlodipine.
Posted 23 Jun 2015 by • 34 answers
A few months ago I started taking lisinopril hctz for high blood pressure. I began to notice a bit more hair loss than usual when I shampooed, but nothing significant. However, it gradually increased to huge handfuls, plus would fall out all day long. Research indicated that beta blockers and ACE ...
Posted 13 Apr 2011 by • 1 answer
I do not take any heart tablets or betablockers and my blood pressure is 137/86
Posted 16 May 2013 by • 3 answers
That won't raise my blood pressure. I'm currently taking Clonidine and Metoprolol
Posted 14 Jul 2012 by • 4 answers
Are there blood pressure drugs that can be taken that will not cause erectile dysfunction? My boyfriend has to take meds for high blood pressure, but it is causing him to have erectile dysfunction. We both figured this out because he never had ED before he started taking the medication. Could he ...
Posted 14 Jul 2011 by • 1 answer
I have very low blood pressure and am on this medication. My doctor has reduced the dosage from 100 to 25 mg a day, but I am still light headed, and my blood pressure upon standing after sitting is very low
Posted 23 Sep 2012 by • 5 answers
Posted 27 Jun 2012 by • 37 answers
I have been taking Viibryd for six month and I have experienced weight gaine despite Viibryd claims that it does not cause weight gain. I am currently being monitored monthly by my doctor. I go for monthly weight and blood pressure check ups. My doctor can verify that since starting Viibryd I have ...
Posted 4 Jan 2012 by • 22 answers
I've never had high blood pressure in my life. I'm 48 years old. Today, I had my blood pressure checked and it's dangerously high. I just started taking Omeprazole over the counter capsules about a week ago. It's working well for my terrible heart burn, but I'll stop taking ...
Posted 6 Nov 2014 by • 5 answers
Please name certain med, that will not cause Weigh Gain. I take Amelodopine, Besylate, Losatran Potassium, Hydrochlorothoyzoide to conytol BP. As it is still running high BP (150-100), my doc added Bystolic. But this is a Beta Blocker and causing me rapid weight gain! I had this same problem ...
Posted 13 Jun 2014 by • 2 answers
Let me add more details in this question: My uncle who suffers of hypertension and diabetes. He was hospitalized for diabetes management. The dr.prescribed 4 liter of Normal saline to be administered in a short time on him. I informed he is hypertensive pt. Is that normal???
Posted 30 Mar 2013 by • 1 answer